# SDR SWAA2021042861162

- Difficulty date: March 30, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY LIGHT LENS AT FWD GALLEY AREA (1 EA) / REPLACED GALLEY 1 EMERGENCY LIGHT LENS AT FWD GALLEY AREA (1EA) I.A.W B737-700 AMM 33-51-01-960- 801 STEP 2.B (4)
